# SDR DJFA2006315

- Difficulty date: September 7, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N705LX
- Make and model: Cessna 750
- Aircraft serial: 7500082
- Aircraft time: 4,046 hours, 3,187 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE1011889G0166
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AFTER GEAR RETRACTION RED GEAR UNLOCK LIGHT REMAINED ILLUMINATED.  THE LANDING GEAR WERE CYCLED BACK DOWN AND THREE GREEN LIGHTS WERE RECEIVED INDICATING THE GEAR WERE DOWN AND LOCKED.  SHORTLY AFTER EXTENDING THE GEAR AN AMBER -HYDRAULIC VOLUME LOW A- INDICATION WAS RECEIVED.  THE HYDRAULIC SYSTEM -A- VOLUME WAS CONFIRMED TO BE 3 PERCENT.  ONE MINUTE AFTER RECEIVING THE HYDRAULIC VOLUME LOW A INDICATION, A CREW ALERT SYSTEM MESSAGE INDICATING -HYDRAULIC OVER TEMP B- WAS RECEIVED.  THE AIRCRAFT WAS RETURNED TO KBED WHERE CFR RESPONSE WAS GIVEN ON LANDING.  PNEUMATIC BRAKING WAS USED TO BRING THE AIRCRAFT TO A COMPLETE STOP.  HYDRAULIC FLUID WAS FOUND TO BE LEAKING FROM THE NOSE WHEEL AREA DUE TO
